MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER INTERNATIONAL INC. ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number L5C4366
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a capd disconnect y set leaked; further described as "leaking upon initial drain at the top of the drain bag where the tubing connects to the bag" and "fluid on the floor".This was observed during the initial drain step of continuous ambulatory peritoneal dialysis (capd) therapy; the device was clamped and disconnected.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.A visual inspection with the naked eye noted an insufficient port seal and black particulate matter (pm) was observed.Functional testing including clear passage and clamp function tests were performed with no issues noted.Leak testing identified a leak at the port seal were the pm was located.The reported condition was verified.The cause of the leak was due to an insufficient port seal and the black pm which was residual from an arc during the radio frequency welding process, which occurred during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20076916
Report Number1416980-2024-04530
Device Sequence Number20434332
Product Code KDJ
UDI-Device Identifier00085412090085
UDI-Public(01)00085412090085(10)H23H10088(17)250810
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K961825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Catalogue NumberL5C4366
Device Lot NumberH23H10088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown